# SDR ASAA2021042634670

- Difficulty date: April 26, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 52,635 hours, 15,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH AFT OVERWING EMERGENCY LIGHT OUT DURING RON MTX. GROUNDED - YES. RELAMPED WITH NEW BULB FROM STOCK IAW B737-800 AMM 33-51-04-960-801. NEW BULB CHECKS GOOD.
